A Computability Theory of Real Numbers. Zheng, X. In Beckmann, A.; Berger, U.; Löwe, B.; and Tucker, J., editors, Logical Approaches to Computational Barriers, volume 3988, pages 584–594, Berlin, 2006. Springer. Second Conference on Computability in Europe, CiE 2006, Swansea, UK, June 30-July 5, 2006
A Computability Theory of Real Numbers [link]Paper  bibtex   
@INPROCEEDINGS{Zho06,
  author = {Zheng, Xizhong},
  title = {A Computability Theory of Real Numbers},
  booktitle = {Logical Approaches to Computational Barriers},
  year = {2006},
  editor = {Beckmann, A. and Berger, U. and L{\"o}we, B. and Tucker, J.V.},
  volume = {3988},
  series = LNCS,
  pages = {584--594},
  address = {Berlin},
  publisher = {Springer},
  note = {Second Conference on Computability in Europe, CiE 2006, Swansea,
	UK, June 30-July 5, 2006},
  keywords = {bib,cca},
  url = {http://dx.doi.org/10.1007/11780342_60}
}
Downloads: 0